# SDR UALA2010090703308

- Difficulty date: September 6, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 65,906 hours, 24,681 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT ARM WITH SWITCH CLOSED.  REPLACED GUARD.
